# SDR 2001F00325

- Difficulty date: July 24, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N5117
- Make and model: Cessna 650
- Aircraft serial: 6507064
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 7510764902
- Part serial: 96021867
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 COMM RADIO FAILED EN ROUTE, WILL NOT HOLD A FREQUENCY.  UNABLE TO DUPLICATE AFTER SIX HOURS OF GROUND OPERATION.  PERFORMED BIT AND SELF TEST.  CHECKED POWER INPUTS AND GROUNDS AT PT538 AND SECURITY OF PA502.  (M)
